Reflection-transmission quantum Yang-Baxter equations

Caudrelier, V., Mintchev, M., Ragoucy, E. & Sorba, P. (2005). Reflection-transmission quantum Yang-Baxter equations. Journal of Physics A: Mathematical and General, 38(15), pp. 3431-3441. doi: 10.1088/0305-4470/38/15/013

PDF - Accepted Version
Download (158kB) | Preview


We explore the reflection–transmission quantum Yang–Baxter equations, arising in factorized scattering theory of integrable models with impurities. The physical origin of these equations is clarified and three general families of solutions are described in detail. Explicit representatives of each family are also displayed. These results allow us to establish, for the first time, a direct relationship with the different previous works on the subject and make evident the advantages of the reflection–transmission algebra as a universal approach to integrable systems with impurities.

Item Type: Article
Additional Information: This is an author-created, un-copyedited version of an article accepted for publication in Journal of Physics A: Mathematical and General. The publisher is not responsible for any errors or omissions in this version of the manuscript or any version derived from it. The Version of Record is available online at
Subjects: Q Science > Q Science (General)
Q Science > QC Physics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics